# SDR DL72S011977

- Difficulty date: December 25, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- Aircraft time: 64,200 hours, 47,932 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31 DEF EMERGENCY LIGHT INOP.  REPAIRED WIRING.
